# SDR ASOA051067

- Difficulty date: December 6, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S1859
- Condition: Deteriorated
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, FOUR CREW EMERGENCY EXIT PLACARDS WERE FOUND TO BE DETERIORATED.  MAINTENANCE WILL REMOVE AND REPLACE THE FOUR CREW EMERGENCY EXIT PLACARDS.  (M)
